# SDR AALA20101122TUL02

- Difficulty date: November 21, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 60,352 hours, 20,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PLS - INFLIGHT MIA-SJU.  FLIGHT ATTENDANT REPORTED BURNING ODOR IN CABIN AROUND ROW 30.  EMERGENCY DECLARED FLIGHT DIVERTED PLS LANDED WITHOUT INCIDENT.  RESET INFLIGHT ENTERTAINMENT SYSTEM CIRCUIT BREAKERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
